Shape Shifters

Velasco, Emily (2023) Shape Shifters. Caltech Magazine, 86 (2). pp. 28-29. ISSN 2475-9589

[img] PDF - Published Version
See Usage Policy.


Use this Persistent URL to link to this item:


How math explains the movement of snakes, jellyfish, cats, and ... astronauts?

Item Type:Article
Record Number:CaltechES:20231017-230756856
Persistent URL:
Parent URL:
Related URLs:
URLURL TypeDescription
https://magazine.caltech.eduPublisherCaltech's flagship publication
Usage Policy:You are granted permission for individual, educational, research and non-commercial reproduction, distribution, display and performance of this work in any format.
Item Category:All Records > Feature Articles
ID Code:5003
Deposited By: Jon P. Nalick
Deposited On:19 Dec 2023 23:04
Last Modified:19 Dec 2023 23:04

Repository Staff Only: item control page